MAUDE Adverse Event Report: MEDIVANCE -1725056 ARCTIC SUN STAT; ARCTIC SUN DEVICE

MEDIVANCE -1725056 ARCTIC SUN STAT; ARCTIC SUN DEVICE
Catalog Number 60000000L
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the nurse stated they started cooling a patient about an hour and a half ago.The targeted temperature (tt) was 36c.The patient cooled below the target and was currently 34.9c.S/n (b)(6).Confirmed water temperature was 38.5c and water flow rate (wfr) was 3.4 l/min.Nurse stated they had medium pads on the patient with good skin coverage.Explained the device was making extremely warm water and appears to be responding appropriately.Patient was fully sedated and was not shivering, no signs of heat generation.Nurse stated when they initiated therapy, the patient was not fully sedated.Explained the device may have recognized heat generation if the patient was moving or shivering which can lead to overshoot.Water temperature was up to 40c.Suggested nurse consult their protocol for counter warming such as warm blankets, bair hugger, vent warmer etc.To help increase the patient's temperature.Also discussed with prolonged warm water exposure, they may increase their skin checks frequency.Encouraged nurse to call back with any questions or issues.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported issue was inconclusive.The root cause for the reported event could not be determined.Confirmed water temperature was 38.5c and water flow rate (wfr) was 3.4 l/min.Nurse stated they had medium pads on the patient with good skin coverage.Explained the device was making extremely warm water and appears to be responding appropriately.Patient was fully sedated and was not shivering, no signs of heat generation.Nurse stated when they initiated therapy, the patient was not fully sedated.Explained the device may have recognized heat generation if the patient was moving or shivering which can lead to overshoot.Water temperature was up to 40c.Suggested nurse consult their protocol for counter warming such as warm blankets, bair hugger, vent warmer etc.To help increase the patient's temperature.Also discussed with prolonged warm water exposure, they may increase their skin checks frequency.Encouraged nurse to call back with any questions or issues.The complaint or reported issue was confirmed through other elements of the investigation to not be manufacturing related.The instructions-for-use are found to be adequate.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.Based on the results of the investigation, no additional actions are needed.Correction: d.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ARCTIC SUN STAT
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23720474
Report Number1018233-2025-10783
Device Sequence Number10209465
Product Code DWJ
UDI-Device Identifier00801741161520
UDI-Public(01)00801741161520(11)200514
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K200225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60000000L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown